Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

A male 51 year old history of Hypertension on medication

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 996 Questions
Question
A male 51 year old history of Hypertension on medication with ECG changes of ST changes and 1 Degree AV block , later TMT and 2 d echo were done later were ok . Kindly opine on prognosis and any complications or need for further management , test
Posted Wed, 29 Nov 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 26 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through the medical details provided by you I would like to tell you that 1 AV block is usually benign and doesn't pose any significant threat.

Prognosis is generally good and the chances of progression to high grade AV blocks are less.

These Patients are usually not prescribed with beta blockers ad it can further slow down the heart rate and can cause giddiness or sometimes even syncope.

A Holter monitoring should be done to make sure that there is no intermittent high grade AV block happening transiently.

I hope this information will be helpful.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor